MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542912
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.(b)(6).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a female patient underwent a breast augmentation revision with mentor siltex contour profile moderate 275cc and suffered from a bilateral saline breast implant deflation.The left breast implant was completely deflated.As a result, the patient had undergone removal and replacement with mentor smooth round moderate plus profile 300cc on (b)(6) 2020.This medwatch is for the left breast implant.
 
Additional Manufacturer Narrative
On 1/5/2021, the mentor failure analysis lab has received the device for evaluation.The right side lot number was 6771885-003, serial number was (b)(6).On 1/21/2021, during visual evaluation of the device no apparent damage was observed.Leak testing was performed in accordance with mentor's procedures.There were no leak sites confirmed.Unfortunately, after a thorough analysis we were unable to confirm your reported event.If you feel this needs to be submitted for additional review, please provide any additional supporting documentation for review.(i.E., post op device photos, videos, and/or pre-operative scans).In addition, all return kits are now assigned and pre-labeled for each unique case.Please confirm the correct device was returned in the pre-labeled return kit.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Deflation complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10954043
Report Number1645337-2020-15502
Device Sequence Number3046046
Product Code FWM
UDI-Device Identifier00081317001867
UDI-Public00081317001867
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number3542912
Device Catalogue Number3542912
Device Lot Number6771885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR